English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56999/90690 (63%)
造访人次 : 12419781      在线人数 : 68
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20596


    题名: Characterization of the Mixtures of Gompertz Distributions by Conditional Expectation of Order Statistics
    作者: 吳忠武;Wu, Jong-wuu;Lee, Wen-chuan
    贡献者: 淡江大學統計學系
    关键词: Characterization;Order statistics;Conditional expectation;Hazard rate function;Mixture;Gompertz distribution
    日期: 1999-06-01
    上传时间: 2009-11-30 12:53:10 (UTC+8)
    出版者: Wiley-Blackwell
    摘要: The mixtures of Gompertz random variables (Gompertz, 1825) X1 and X2 are identified in terms of relations between the conditional expectation of [exp (αX2:2) — exp (αX1:2)]k given X1:2 and the hazard rate function of the distribution, k is a positive integer and α < 0. Here X1:2 and X2:2 denote the corresponding order statistics. In addition, we also mention some related theorems to characterize the mixtures of Gompertz distributions. Finally, when the sample size is n, the above results are also valid and we also give an application to Multi-Hit models of carcinogenesis (Parallel Systems).
    關聯: Biometrical Journal 41(3), pp.371-381
    DOI: 10.1002/(SICI)1521-4036(199906)41:3%3C371::AID-BIMJ371%3E3.0.CO;2-M
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Characterization of the Mixtures of Gompertz Distributions by Conditional Expectation of Order Statistics.pdf180KbAdobe PDF0检视/开启
    index.html0KbHTML95检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈